Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 4, Pages 942–957 (Mi zvmmf6899)  

This article is cited in 1 scientific paper (total in 2 paper)

Iterative methods of solving time-optimal problems that are connected with parabolic equations

F. P. Vasil'ev

Moscow

Full text: PDF file (1713 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:4, 171–190

Bibliographic databases:

UDC: 518:519.3:62-50
MSC: Primary 49S05; Secondary 35K05, 49M99
Received: 19.09.1969

Citation: F. P. Vasil'ev, “Iterative methods of solving time-optimal problems that are connected with parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 10:4 (1970), 942–957; U.S.S.R. Comput. Math. Math. Phys., 10:4 (1970), 171–190

Citation in format AMSBIB
\Bibitem{Vas70}
\by F.~P.~Vasil'ev
\paper Iterative methods of solving time-optimal problems that are connected with parabolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 4
\pages 942--957
\mathnet{http://mi.mathnet.ru/zvmmf6899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0304017}
\zmath{https://zbmath.org/?q=an:0254.49050}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 4
\pages 171--190
\crossref{https://doi.org/10.1016/0041-5553(70)90013-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6899
  • http://mi.mathnet.ru/eng/zvmmf/v10/i4/p942

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Kerimov, “On the 70th Birthday of professor Fedor Pavlovich Vasil'ev”, Comput. Math. Math. Phys., 46:2 (2006), 185–194  mathnet  crossref  mathscinet
    2. D. A. Ivanov, M. M. Potapov, “Approximate solution to a time optimal boundary control problem for the wave equation”, Proc. Steklov Inst. Math., 291 (2015), 102–117  mathnet  crossref  crossref  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:185
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021